Citation: 218. "Really Fun, Until I Overdid It: An Experience with Hydrocodone (with acetaminophen) (exp71998)". Erowid.org. Apr 29, 2016. erowid.org/exp/71998
I write this as I come down off of 3 5/500 (5mg Hydrocodone, 500mg acetaminophen). I'm 16 years old, and have used (abused) about 15 times within the last 2 years or so. In other words, I do not have a very high tolerence, but I more or less know how much I should take. My last time using this was about 2 months ago. Up until my last time using it, I would usually take 1 or 2 and that would last me for 2 hours or so. But for the last 2 times, I have been giving in to my addictive tendencies and have been taking 2 to start, and then more and more after about 45 minutes.
I'll try to keep this short. I took 2 pills, giving me 10mg hydro total. After about 15 minutes, I feel the effects slowly creeping up on me. I have always liked the effects of Vicodin (duh), so I was a little bit excited to feel the bliss that I haven't felt in months. I feel kind of warm, a little bit disoriented, and good all around. Touching my face felt good, and drinking milk tasted really good too for some reason. After about 40 minutes from taking the first 2, I took one more. This was a mistake I believe. After my third glass of milk (+~1:30 after taking the first 2) I began to slowly come down. I started feeling itchy. People who use vicodin or narcotics in general know what it's like. That I could handle, but what really sucked was the nausea. The previous time using I took too much and ended up puking and feeling really horrible during the come down. This is why I waited so long to try it again.
Okay, this is kind of weird, but one second after writing that last sentence I felt the need to puke and I just walked to the bathroom and did. Basically I just made my own point. I guess I will just continue where I left off. The message I am trying to get across is that if you ever overdo Vicodin and end up getting nauseous and puking, you have basically ruined your ability to ever enjoy Vicodin again. It seems that once I took too much, for the subsequent times that I use the drug, even in small doses, the same thing will happen. It is like a switch has been turned on that can't be turned off. I am almost glad that I have ruined my ability to enjoy Vicodin, as weird as that sounds, just so that I won't get addicted to it.
The bottom line is that if any of you enjoy using Vicodin, don't give in to any addictive potential to take more and more and more just so you don't have to come down, because then you will end up puking and won't be able to enjoy it again. Well, my throat burns from just puking and I feel shitty, so remember: control yourself, and then you won't ruin a good thing.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.